# SDR C2XA98BT080

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N97841
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 280
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

DURING TEST FLIGHT, NR 2 ENGINE FAILED INFLIGHT.  AIRCRAFT LANDED UNEVENTFULLY.  AIRCRAFT BEING TEST FLOWN FOR NR 2 ECU FAULT IN FLIGHT, RESET ON GROUND, ECU FAULT FLASHING AND UPTRIM LIGHT FLASH ON AND OFF.  TROUBLESHOOTING PROBLEM AT PRESENT TIME.  (M)
